# SDR V0XD201402190005

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.  REPAIRED PAX DOOR AFT DRAG ANGLE BY REMOVING DAMAGED AREA, FABRICATING REPAIR PARTS & INSTALLING IAW REO 670-52-11-072 REV E DATED 2009-10-26.
